Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 3246934, 14 pages
https://doi.org/10.1155/2017/3246934
Research Article

On the Queue with Vacations and Multiple Service Phases

School of Science, Nanjing University of Science and Technology, Nanjing 210094, China

Correspondence should be addressed to Jianjun Li

Received 6 March 2017; Revised 27 June 2017; Accepted 9 July 2017; Published 8 August 2017

Academic Editor: J.-C. Cortés

Copyright © 2017 Jianjun Li and Liwei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Levy and U. Yechiali, “Utilization of idle time in an M/G/1 queueing system,” Management Science, vol. 22, no. 2, pp. 202–211, 1975. View at Publisher · View at Google Scholar
  2. B. T. Doshi, “Queueing systems with vacations—A survey,” Queueing Systems. Theory and Applications, vol. 1, no. 1, pp. 29–66, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. Takagi, Queueing analysis: a foundation of performance evaluation, vol. 1, North-Holland Publishing Co, Amsterdam, Holland, 1991.
  4. N. Tian and Z. G. Zhang, Vacation Queueing Models: Theory and Applications, Springer, New York, NY, USA, 2006. View at MathSciNet
  5. J. C. Ke, C. H. Wu, and Z. G. Zhang, “Recent developments in vacation queueing models: a short survey,” International Journal of Operational Research, vol. 7, pp. 3–8, 2010. View at Google Scholar
  6. N. Tian, D. Q. Zhang, and C. X. Cao, “The GI/M/1 queue with exponential vacations,” Queueing Systems. Theory and Applications, vol. 5, no. 4, pp. 331–344, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  7. U. Chatterjee and S. P. Mukherjee, “GI/M/1 queue with server vacations,” Journal of the Operational Research Society, vol. 41, no. 1, pp. 83–87, 1990. View at Publisher · View at Google Scholar · View at Scopus
  8. K. C. Chae, S. M. Lee, and H. W. Lee, “On stochastic decomposition in the GI/M/1 queue with single exponential vacation,” Operations Research Letters, vol. 34, no. 6, pp. 706–712, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Baba, “Analysis of a GI/M/1 queue with multiple working vacations,” Operations Research Letters, vol. 33, no. 2, pp. 201–209, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. D. Banik, U. C. Gupta, and S. S. Pathak, “On the GI/M/1/N queue with multiple working vacations-analytic analysis and computation,” Applied Mathematical Modelling, vol. 31, no. 9, pp. 1701–1710, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. J.-H. Li, N.-S. Tian, and Z.-Y. Ma, “Performance analysis of GI/M/1 queue with working vacations and vacation interruption,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 32, no. 12, pp. 2715–2730, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. Li and N. Tian, “Performance analysis of a GI/M/1 queue with single working vacation,” Applied Mathematics and Computation, vol. 217, no. 10, pp. 4960–4971, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L. Tao, Z. Wang, and Z. Liu, “The GI/M/1 queue with Bernoulli-schedule-controlled vacation and vacation interruption,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 37, no. 6, pp. 3724–3735, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Q. Ye and L. Liu, “Performance analysis of the GI/M/1 queue with single working vacation and vacations,” Methodology and Computing in Applied Probability, 2016. View at Publisher · View at Google Scholar
  15. J. Li and L. Liu, “On the discrete-time Geo/G/1 queue with vacations in random environment,” Discrete Dynamics in Nature and Society. An International Multidisciplinary Research and Review Journal, Art. ID 4029415, 9 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  16. U. Yechiali and P. Naor, “Queuing problems with heterogeneous arrivals and service,” Operations Research, vol. 19, no. 3, pp. 722–734, 1971. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. F. Neuts, “A queue subject to extraneous phase changes,” Advances in Applied Probability, vol. 3, pp. 78–119, 1971. View at Publisher · View at Google Scholar · View at MathSciNet
  18. O. J. Boxma and I. A. Kurkova, “The M/G/1 queue with two service speeds,” Advances in Applied Probability, vol. 33, no. 2, pp. 520–540, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. D. Cordeiro and J. P. Kharoufeh, “The unreliable M/M/1 retrial queue in a random environment,” Stochastic Models, vol. 28, no. 1, pp. 29–48, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. B. Kim and J. Kim, “A single server queue with Markov modulated service rates and impatient customers,” Performance Evaluation, vol. 83-84, pp. 1–15, 2015. View at Publisher · View at Google Scholar · View at Scopus
  21. N. Paz and U. Yechiali, “An M/M/1 queue in random environment with disasters,” Asia-Pacific Journal of Operational Research, vol. 31, no. 3, Article ID 1450016, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  22. T. Jiang, L. Liu, and J. Li, “Analysis of the M/G/1 queue in multi-phase random environment with disasters,” Journal of Mathematical Analysis and Applications, vol. 430, no. 2, pp. 857–873, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. T. Jiang and L. Liu, “The GI/M/1 queue in a multi-phase service environment with disasters and working breakdowns,” International Journal of Computer Mathematics, vol. 94, no. 4, pp. 707–726, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. Neuts, Matrix-Geometric Solutions in Stochastic Models—An Algorithmic Approach, The Johns Hopkins University Press, Baltimore, Md, USA, 1981. View at MathSciNet
  25. D. Gross, J. F. Shortle, and J. M. Thompson, Fundamentals of Queueing Theory, John Wiley & Sons, New York, NJ, USA, 4th edition, 2008. View at Publisher · View at Google Scholar · View at MathSciNet